# SDR MASA200800040

- Difficulty date: December 8, 2006
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 6,985 hours, 5,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE (3 OFF AREAS), 0.026 INCH MAX DEPTH TO RT WING LOWER PLANK FUEL TANK ACCESS PANEL AT LOWER PANEL LOCATION 541AB.  THE DAMAGE MEASURE 1/10" WIDE IN FWD AND AFT DAMAGED AREAS.  REPAIRED DAMAGE.
